# SDR CA000306027

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Eicas
- Component: Aileron Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, PILOT REPORTED ROLL CONTROL JAM AND INTERMITTENT AILERON TRIM MESSAGE ON EICAS.  REPORTS AFTER LANDING EVERYTHING SEEMED TO WORK NORMALLY.  MAINTENANCE PERFORMED DETAILED INSPECTION WITH NO DEFECTS.
